MathSciNet Relay Station
MathSciNet bibliographic data
MR1501608 54F15
Menger, Karl Remarks concerning the paper of W. L. Ayres on the regular points of a continuum. Trans. Amer. Math. Soc. 33 (1931), no. 3, 663–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement